PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2014 | 12 | 9 | 1372-1381
Tytuł artykułu

On colored set partitions of type B n

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Generalizing Reiner’s notion of set partitions of type B n, we define colored B n-partitions by coloring the elements in and not in the zero-block respectively. Considering the generating function of colored B n-partitions, we get the exact formulas for the expectation and variance of the number of non-zero-blocks in a random colored B n-partition. We find an asymptotic expression of the total number of colored B n-partitions up to an error of O(n −1/2log7/2 n], and prove that the centralized and normalized number of non-zero-blocks is asymptotic normal over colored B n-partitions.
Słowa kluczowe
Wydawca
Czasopismo
Rocznik
Tom
12
Numer
9
Strony
1372-1381
Opis fizyczny
Daty
wydano
2014-09-01
online
2014-05-08
Twórcy
autor
Bibliografia
  • [1] Bender E.A., Central and local limit theorems applied to asymptotic enumeration, J. Combin. Theory Ser. A, 1973, 15, 91–111 http://dx.doi.org/10.1016/0097-3165(73)90038-1
  • [2] Benoumhani M., On Whitney numbers of Dowling lattices, Discrete Math., 1996, 159(1–3), 13–33 http://dx.doi.org/10.1016/0012-365X(95)00095-E
  • [3] Björner A., Brenti F., Combinatorics of Coxeter Groups, Grad. Texts in Math., 231, Springer, New York, 2005
  • [4] Björner A., Sagan B.E., Subspace arrangements of type B n and D n, J. Algebraic Combin., 1996, 5(4), 291–314
  • [5] de Bruijn N.G., Asymptotic Methods in Analysis, 3rd ed., Dover, New York, 1981
  • [6] Chen W.Y.C., Wang D.G.L., The limiting distribution of the q-derangement numbers, European J. Combin., 2010, 31(8), 2006–2013 http://dx.doi.org/10.1016/j.ejc.2010.05.009
  • [7] Corless R.M., Gonnet G.H., Hare D.E.G., Jeffrey D.J., Knuth D.E., On the Lambert W function, Adv. Comput. Math., 1996, 5(4), 329–359 http://dx.doi.org/10.1007/BF02124750
  • [8] Dowling T.A., A class of geometric lattices based on finite groups, J. Combin. Theory Ser. B, 1973, 14, 61–86 http://dx.doi.org/10.1016/S0095-8956(73)80007-3
  • [9] Drmota M., Gittenberger B., Klausner T., Extended admissible functions and Gaussian limiting distributions, Math. Comp., 2005, 74(252), 1953–1966 http://dx.doi.org/10.1090/S0025-5718-05-01744-8
  • [10] Flajolet P., Sedgewick R., Analytic Combinatorics, Cambridge University Press, Cambridge, 2009 http://dx.doi.org/10.1017/CBO9780511801655
  • [11] Gittenberger B., Mandlburger J., Hayman admissible functions in several variables, Electron. J. Combin., 2006, 13(1), #106
  • [12] Goresky M., MacPherson R., Stratified Morse Theory, Ergeb. Math. Grenzgeb., 14, Springer, Berlin, 1988 http://dx.doi.org/10.1007/978-3-642-71714-7
  • [13] Harper L.H., Stirling behavior is asymptotically normal, Ann. Math. Statist., 1967, 38, 410–414 http://dx.doi.org/10.1214/aoms/1177698956
  • [14] Harris B., Schoenfeld L., Asymptotic expansions for the coefficients of analytic functions, Illinois J. Math., 1968, 12, 264–277
  • [15] Hayman W.K., A generalisation of Stirling’s formula, J. Reine Angew. Math., 1956, 196, 67–95
  • [16] Humphreys J.E., Reflection Groups and Coxeter Groups, Cambridge Stud. Adv. Math., 29, Cambridge University Press, Cambridge, 1990 http://dx.doi.org/10.1017/CBO9780511623646
  • [17] Karlin S., Total Positivity, I, Stanford University Press, Stanford, 1968
  • [18] Liu L.L., Wang Y., A unified approach to polynomial sequences with only real zeros, Adv. in Appl. Math., 2007, 38(4), 542–560 http://dx.doi.org/10.1016/j.aam.2006.02.003
  • [19] Mansour T., Combinatorics of Set Partitions, Discrete Math. Appl. (Boca Raton), CRC Press, Boca Raton, 2013
  • [20] Odlyzko A.M., Asymptotic enumeration methods, In: Handbook of Combinatorics, 2, Elsevier, Amsterdam, 1995, 1063–1229
  • [21] Pitman J., Probabilistic bounds on the coefficients of polynomials with only real zeros, J. Combin. Theory Ser. A, 1997, 77(2), 279–303 http://dx.doi.org/10.1006/jcta.1997.2747
  • [22] Reiner V., Non-crossing partitions for classical reflection groups, Discrete Math., 1997, 177(1–3), 195–222 http://dx.doi.org/10.1016/S0012-365X(96)00365-2
  • [23] Sachkov V.N., Probabilistic Methods in Combinatorial Analysis, Encyclopedia Math. Appl., 56, Cambridge University Press, Cambridge, 1997 http://dx.doi.org/10.1017/CBO9780511666193
  • [24] Salvy B., Shackell J., Symbolic asymptotics: multiseries of inverse functions, J. Symbolic Comput., 1999, 27(6), 543–563 http://dx.doi.org/10.1006/jsco.1999.0281
  • [25] Schoenberg I.J., On the zeros of the generating functions of multiply positive sequences and functions, Ann. of Math., 1955, 62(3), 447–471 http://dx.doi.org/10.2307/1970073
  • [26] Schrödinger E., Statistical Thermodynamics, 2nd ed., Dublin Institute for Advanced Studies, Cambridge University Press, New York, 1962
  • [27] Stanley R.P., Enumerative Combinatorics, I, 2nd ed., Cambridge Stud. Adv. Math., 49, Cambridge University Press, Cambridge, 1997 http://dx.doi.org/10.1017/CBO9780511805967
  • [28] White J.A., On the Complement of r-disjoint k-parabolic Subspace Arrangements, PhD thesis, Arizona State University, 2010
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-014-0419-9
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.